# SDR DALA2025050703518

- Difficulty date: May 4, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 74,797 hours, 35,493 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3262  DAMAGE TOLERANCE EVALUATION (DTE) ERA 567055-14AD REV D SECTION VIII ISSUED FOR LHS FR 16 HOLES 5 AND 6 BUSHING REPAIR. FOLLOW ON ACTION REQUIRED.  ASSOCIATED ER/A CHANGED FROM 00-567055 TO 14-567055 FOR AC 3262. (LP: 0948415)
